Armenian Journal of Mathematics

Principal filters of some ordered $\Gamma$-semigroups

Kehayopulu, Niovi and Tsingelis, Michael (2016) Principal filters of some ordered $\Gamma$-semigroups. Armenian Journal of Mathematics, 8 (2). pp. 96-103. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
208Kb

Abstract

For an intra-regular or a left regular and left duo ordered $\Gamma$-semigroup $M$, we describe the principal filter of $M$ which plays an essential role in the structure of this type of $po$-$\Gamma$-semigroups. We also prove that an ordered $\Gamma$-semigroup $M$ is intra-regular if and only if the ideals of $M$ are semiprime and it is left (right) regular and left (right) duo if and only if the left (right) ideals of $M$ are semiprime.

Item Type:Article
Subjects:06-xx Order, lattices, ordered algebraic structures
ID Code:651
Deposited By:Professor Niovi Kehayopulu
Deposited On:22 Dec 2016 14:48
Last Modified:22 Dec 2016 14:48

Repository Staff Only: item control page